# SDR AWXA200600776

- Difficulty date: May 6, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 34,384 hours, 15,017 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0401
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCI - DIVERSION - FLT 0001 - CREW REPORTED THAT DURING CRUISE, EN ROUTE TO ORD FROM PHX, THE NR 2 ENG OIL QUANTITY HAD DROPPED 5 QUARTS IN 30 MINUTES.  CREW THROTTLED BACK ON NR 2 ENGINE THEN DIVERTED TO MCI.  NR 2 ENGINE OIL QUANTITY HAD REACHED 0 WHEN ON FINAL TO DIVERSION CITY, MCI.  LANDED IN MCI WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DEOILER SEAL ASSEMBLY IAW MM 72-60-31-40.  THE NR 2 ENGINE WAS LEAK CHECKED, NO LEAKS WERE NOTED.  PREVIOUSLY ON 05/05/06, FLT 036, NR 4058150, THE NR 2 ENGINE HAD AN E6 CHECK WHERE THE DEOILER SEAL WAS REPLACED FOR LEAKING.
